Low Back Pain Does Not Go Away After Taking TB Drugs?

Illustration of Low Back Pain Does Not Go Away After Taking TB Drugs?
Illustration: Low Back Pain Does Not Go Away After Taking TB Drugs? images.tribuneindia.com

Hello, I have TB and was recommended by my doctor to take OAT for 9 months. I started taking the medicine from the date 20 sep 18, for some reason a month after taking the drug, my waist felt very painful, from the tip of my hair to the tip of my nails, I felt all the pain. Until I could not walk. Even getting out of bed is very difficult. Well, 2 weeks after I recovered, I was able to walk slowly. Strangely, 2 weeks after that and now the muscle pain is coming again. This really makes me very worried and traumatized. Because my waist can be kind of electrocuted occasionally. Sometimes my sore waist is swollen, and it bothers me very much when I sleep or sit. 😥😥😥 doctor please give me input. And what medicine do I take to reduce low back pain.

1 Answer:

Hi Rapanca,


Thank you for asking HealthReplies.com.

Pain in the waist and various other body parts with an intensity that is severe enough to make it difficult when making movements as you experience it can indeed be caused one of them by the side effects of consuming OAT (anti-Tuberculosis drugs). Among the many OAT, which most often causes this sensation are isoniazid and pyrazinamide. If it appears at the beginning of the treatment period with a mild or temporary intensity, often this condition is not dangerous. However, if you find a complaint that is so severe that it causes you difficulty in even mild activity, we recommend that you still see it directly to a neurologist or doctor who prescribed the OAT to you.


Aside from the side effects of OAT that you consume, it can also cause discomfort in your body due to other triggers, for example deficiency of neurotropic vitamins and minerals, nerve pain, viral or bacterial infections (eg shingles, leprosy), peripheral neuropathy (for example due to diabetes), consumption of opioids, urinary tract stones, heavy metal poisoning, autoimmune disorders, psychological disorders, and so on.


With his competence and experience, doctors are generally easy to identify eye complaints that arise purely due to side effects of OAT and which arise due to other causes. If necessary, your doctor may also recommend you to undergo blood tests, electromyography, CT scans, x-rays, and so on in an effort to determine the best diagnosis. If it is true that both types of OAT (as mentioned above) are the ones that trigger your complaints, chances are you will be advised to continue taking OAT with the help of supplements and pain medications. However, if the complaint is felt to be quite severe, and does not improve with conservative therapy, doctors may also consider substituting with other OAT alternatives.


As an initial management, so that the pain in your body subsides, you should first take paracetamol drugs and supplements that contain vitamin B complex. Do not forget, multiply exercise balanced with adequate rest so that your complaints improve.


Hope this helps ...

: by

Related Question

The Possibility Of Recovery In 1-year-old Child Who Has A Lung Infection?

The Possibility Of Recovery In 1-year-old Child Who Has A Lung Infection?

(1 year ago)

.. can a lung infection in an infant aged 1 month 6 days be cured ?? and how to overcome it...

Always Worried About Corona Virus

Always Worried About Corona Virus

(1 year ago)

Morning doc, introduce Sy Muklis, age 25, I am always haunted by the fear of the Corona doc virus, especially after reading the news, it feels like I am short of breath and hot and...

Efforts To Prevent Corona Virus

Efforts To Prevent Corona Virus

(1 year ago)

u003cstrong u003e Tonight, u003c / strong u003e...

Leave a Reply

Your email address will not be published. Required fields are marked *